# SDR VNAA2020021411101

- Difficulty date: February 14, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 13,220 hours, 12,053 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE THE PASSENGER DOOR FORWARD HANDRAIL MOUNT RIVETS WERE FOUND LOOSE. MAINTENANCE REMOVED AND REPLACED THE DISCREPANT RIVETS WITH NO FURTHER DEFECTS NOTED.
